# SDR UPS01234771

- Difficulty date: January 2, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE LANDING GEAR WHEEL WELL TOP CEILING BS 272, LBL 15 SHOWS CRACK RUNNING BETWEEN RIVETS, ABOUT 2.5 INCHES LONG.  INSTALLED DOUBLER REPAIR IAW SRM 51-40-2.
